MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RF 3000 RADIO FREQUENCY GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION RF 3000 RADIO FREQUENCY GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36739
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was insufficient roll off.A radio frequency ablation procedure was being performed on a tumor for a patient.The leveen needle was being used for this procedure.When the needle was deployed after puncture, it was reported that it was unable to achieve sufficient roll off.There were no other complications that were reported.

Brand Name
RF 3000 RADIO FREQUENCY GENERATOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9818084
Report Number2134265-2020-02811
Device Sequence Number16468757
Product Code GEI
UDI-Device Identifier08714729404262
UDI-Public08714729404262
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K000241
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number36739
Device Catalogue Number36739
Device Lot Number061705-008
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2020
Initial Report FDA Received Date03/11/2020
Patient Sequence Number1